# SDR YENA201812030956

- Difficulty date: December 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 33,384 hours, 21,195 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 6 CHECK AT YRQ DATED 11/18, OBJECT IMPACT AND PERFORATION DAMAGE WAS FOUND ON THE RUDDER P/N 190-09910-431 S/N 0000261387 RT SKIN PANEL P/N 190-63064-409. SEE REF. (1) FOR DETAILS. ULTRASONIC INSPECTION WAS ACCOMPLISHED ON THE AREAS SURROUNDING THE DAMAGE AND ON THE PANEL INNER AND OUTER SURFACES, WITH NO ADDITIONAL DAMAGE FOUND.  YRQ CONTACTED FOR AN APPROVED DOUBLER REPAIR SINCE YRQ DOES NOT HAVE ACCESS TO AN AUTOCLAVE TO ACCOMPLISH THE SRM REPAIR. PROVIDED THE REF.(1) ETD PROVDING REPAIR DISPOSITION CONSISTING OF INSTALLING A REPAIR DOUBLER PER SRM 55-40-00 REPAIR 51P BUT USING A 1.6MM THICK TI6AL4V REPAIR DOUBLER, JOINING EXISTING COPPER MESH TO THE REPAIR DOUBLER, FILLING EXISTING COUNTERSINKS WITH ADHESIVE, ATTACHING REPAIR DOUBLER WITH SPECIFIED FASTENERS, AND PERFORMING RUDDER BALANCING. THIS EC INCORPORATES THE REF.(1) ETD WITHOUT DEVIATION. THIS REPAIR IS SUBJECT TOFOLLOW-UP EXTERNAL DET INSPECTIONS AT A 15,000 FH THRESHOLD AND 15,000 FH INTERVAL.  EC E18-915-02 ACCOMPLISHES THE FOLLOW-UP INSPECTIONS; THIS REPAIR HAS BEEN APPROVED BY THE REF.(2) ANAC FORM. THIS REPAIR IS CLASSIFIED AS A MAJOR PERMANENT REPAIR REQUIRING FOLLOW-UP INSPECTIONS. PROVIDED REF/4 ALLOWING A MINOR DEVIATION TO STEP 9 OF REF/3/ TO PREVENT INTERFERENCE WTIH THE EDGE OF RUDDER AND ADJACENT SPAR.
